zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed point theorems on generalized distance in ordered cone metric spaces. (English) Zbl 1217.54041
Summary: We introduce a concept of the c-distance in a cone metric space and, by using the concept of the c-distance, prove some fixed point theorems in ordered cone metric spaces.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed point theorems for nonlinear operators on topological linear spaces
65J15Equations with nonlinear operators (numerical methods)
References:
[1]Huang, L. G.; Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 332, 1468-1476 (2007) · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[2]Abbas, M.; Jungck, G.: Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. math. Anal. appl. 341, 416-420 (2008) · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[3]Abbas, M.; Rhoades, B. E.; Nazir, T.: Common fixed points for four maps in cone metric spaces, Appl. math. Comput. 216, 80-86 (2010) · Zbl 1197.54050 · doi:10.1016/j.amc.2010.01.003
[4]Altun, I.; Rakocević, V.: Ordered cone metric dpaces and fixed point results, Comput. math. Appl. 60, 1145-1151 (2010) · Zbl 1201.65084 · doi:10.1016/j.camwa.2010.05.038
[5]Ilić, D.; Rakocević, V.: Common fixed points for maps on cone metric space, J. math. Anal. appl. 341, 876-882 (2008) · Zbl 1156.54023 · doi:10.1016/j.jmaa.2007.10.065
[6]Radenović, S.: Common fixed points under contractive conditions in cone metric spaces, Comput. math. Appl. 58, 1273-1278 (2009) · Zbl 1189.65119 · doi:10.1016/j.camwa.2009.07.035
[7]Radenović, S.; Rhoades, B. E.: Fixed point theorem for two non-self mappings in cone metric spaces, Comput. math. Appl. 57, 1701-1707 (2009) · Zbl 1186.65073 · doi:10.1016/j.camwa.2009.03.058
[8]Rezapour, S.; Hamlbarani, R.: Some note on the paper cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 345, 719-724 (2008) · Zbl 1145.54045 · doi:10.1016/j.jmaa.2008.04.049
[9]Altun, I.; Durmaz, G.: Some fixed point theorems on ordered cone metric spaces, Rend. circ. Mat. Palermo 58, 319-325 (2009) · Zbl 1184.54038 · doi:10.1007/s12215-009-0026-y
[10]Altun, I.; Damnjanović, B.; Djorić, D.: Fixed point and common fixed point theorems on ordered cone metric spaces, Appl. math. Lett. 23, 310-316 (2010) · Zbl 1197.54052 · doi:10.1016/j.aml.2009.09.016
[11]Kadelburg, Z.; Pavlović, M.; Radenović, S.: Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces, Comput. math. Appl. 59, 3148-3159 (2010) · Zbl 1193.54035 · doi:10.1016/j.camwa.2010.02.039
[12]Shatanawi, W.: Partially ordered cone metric spaces and coupled fixed point results, Comput. math. Appl. (2010)
[13]Kada, O.; Suzuki, T.; Takahashi, W.: Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. japon. 44, 381-391 (1996) · Zbl 0897.54029